Ghent University Academic Bibliography

Advanced

A coordinatization structure for generalized quadrangles with a regular spread

Bart De Bruyn UGent (2008) EUROPEAN JOURNAL OF COMBINATORICS. 29(1). p.242-253
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle
publication status
published
subject
journal title
EUROPEAN JOURNAL OF COMBINATORICS
Eur. J. Comb.
volume
29
issue
1
pages
242-253 pages
Web of Science type
Article
Web of Science id
000251166600023
JCR category
MATHEMATICS
JCR impact factor
0.678 (2008)
JCR rank
83/214 (2008)
JCR quartile
2 (2008)
ISSN
0195-6698
language
English
UGent publication?
yes
classification
A1
id
397904
handle
http://hdl.handle.net/1854/LU-397904
date created
2008-05-02 23:59:00
date last changed
2008-05-05 12:13:41
@article{397904,
  author       = {De Bruyn, Bart},
  issn         = {0195-6698},
  journal      = {EUROPEAN JOURNAL OF COMBINATORICS},
  language     = {eng},
  number       = {1},
  pages        = {242--253},
  title        = {A coordinatization structure for generalized quadrangles with a regular spread},
  volume       = {29},
  year         = {2008},
}

Chicago
De Bruyn, Bart. 2008. “A Coordinatization Structure for Generalized Quadrangles with a Regular Spread.” European Journal of Combinatorics 29 (1): 242–253.
APA
De Bruyn, B. (2008). A coordinatization structure for generalized quadrangles with a regular spread. EUROPEAN JOURNAL OF COMBINATORICS, 29(1), 242–253.
Vancouver
1.
De Bruyn B. A coordinatization structure for generalized quadrangles with a regular spread. EUROPEAN JOURNAL OF COMBINATORICS. 2008;29(1):242–53.
MLA
De Bruyn, Bart. “A Coordinatization Structure for Generalized Quadrangles with a Regular Spread.” EUROPEAN JOURNAL OF COMBINATORICS 29.1 (2008): 242–253. Print.